Losing hair WHILE on treatment? (plus itchy eyes)

For all scalp related problems, post here

Moderators: Julia, Administrator, Walter

Post Reply
User avatar
Walter
Posts: 743
Joined: Sun Jan 16, 2005 3:30 pm
Location: Hong kong
Contact:

Re: Losing hair WHILE on treatment? (plus itchy eyes)

Post by Walter »

Hello

It is dificould to help you if we even dont know what kind of treatment you are using......

Walter

Sanchez
Posts: 40
Joined: Sun Aug 20, 2006 12:22 am

Re: Losing hair WHILE on treatment? (plus itchy eyes)

Post by Sanchez »

Never had hair loss, and honestly if I did, I probably wouldn't care. The itching is a much bigger concern to me than any physical appearance consequence of trying the medicine (of which I had none).

Carey
Posts: 2
Joined: Mon Nov 25, 2013 1:01 pm

Re: Losing hair WHILE on treatment? (plus itchy eyes)

Post by Carey »

Hi Qujexz,
I will advice you to use natural products to treat hair loss and to avoid any allergy or infection like you are having itchy eyes problem.
Everything has beauty, but not everyone sees it.

mJacobsenSl
Posts: 6
Joined: Mon Dec 15, 2014 1:54 am

Losing hair WHILE on treatment plus itchy eyes

Post by mJacobsenSl »

My Pleo did that sometimes, I don't know why, but maybe the next time he will close his eyes.

Post Reply